Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 44, NWS Melbourne, FL

June 14, 2014Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 14, 2014, 2:18 PM EDT for Brevard County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2014, 2:18 PM EDT (18:18 UTC)
Expired
Jun 14, 2014, 3:00 PM EDT
In force
42 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 47 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WUUS52 KMLB 141818
SVRMLB
FLC009-141900-
/O.NEW.KMLB.SV.W.0044.140614T1818Z-140614T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
218 PM EDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA

* UNTIL 300 PM EDT.

* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF TITUSVILLE...OR NEAR CHRISTMAS...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
  CANAVERAL GROVES...MIMS...TITUSVILLE AIRPORT...PORT SAINT          
  JOHN...COCOA...MERRITT ISLAND...KENNEDY SPACE CENTER...CAPE        
  CANAVERAL AND PLAYALINDA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2840 8058 2835 8060 2835 8063 2840 8064
      2834 8066 2834 8086 2843 8090 2850 8088
      2854 8094 2856 8093 2861 8097 2870 8096
      2871 8082 2866 8081 2872 8072 2868 8066
      2872 8070 2873 8068 2859 8057 2846 8052
TIME...MOT...LOC 1817Z 258DEG 24KT 2857 8095

$$


BOWEN
1 follow-up statement
087 
WWUS52 KMLB 141858
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SAT JUN 14 2014

FLC009-141907-
/O.EXP.KMLB.SV.W.0044.000000T0000Z-140614T1900Z/
BREVARD-
258 PM EDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD COUNTY WILL
EXPIRE AT 300 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO 
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A 
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY 
RAIN...GUSTY WINDS AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO 
BE POSSIBLE.

LAT...LON 2840 8058 2835 8060 2835 8063 2840 8064
      2834 8066 2834 8086 2843 8090 2850 8088
      2854 8094 2856 8093 2861 8097 2870 8096
      2871 8082 2866 8081 2872 8072 2868 8066
      2872 8070 2873 8068 2859 8057 2846 8052
TIME...MOT...LOC 1857Z 258DEG 24KT 2862 8065

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:29 AM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 14, 9:29 AM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
929 AM EDT SAT JUN 14 2014

.DISCUSSION...
CURRENT-TODAY...SURFACE RIDGE AXIS LIES JUST SOUTH OF EAST CENTRAL
FLORIDA THIS MORNING. NEGATIVE VORTICITY ADVECTION CURRENTLY REIGNS
OVER THE CENTRAL PENINSULA WITH AN ELONGATED EAST-WEST ORIENTED
MID-LEVEL TROUGH AXIS ACROSS THE NORTH PENINSULA. MID/HIGH LEVEL
CLOUDINESS TO PLAGUE MUCH OF THE AREA THROUGH THE DAY. MORNING
SOUNDING FROM THE CAPE (KXMR) SHOWS A PRECIPITABLE WATER VALUE OF
1.83 INCHES THIS MORNING. ALTHOUGH NOT QUITE AS EARLY OF A
CONVECTIVE INITIATION AS ON FRI WE STILL CARRY A 60 PERCENT CHANCE
AREAWIDE FOR SHOWERS AND STORMS INTO EARLY EVENING. STEERING FLOW
REMAINS WEST TO WEST-SOUTHWEST FOR CELLS. MANY CELLS THIS AFTERNOON
WILL AGAIN MOVE ACROSS THE INTRACOASTAL/NEAR SHORE WATERS OF THE
WESTERN ATLANTIC FROM LAND. SHORT-TERM MODELS HINT AT INITIAL STORMS
ACROSS THE NORTH WITH DEVELOPMENT SOUTHWARD LATER IN THE AFTERNOON.

AN EARLIER SEA BREEZE IS FORECAST TO DEVELOP ALONG THE TREASURE
COAST WITH FURTHER INLAND PENETRATION THAN PREVIOUS DAYS. THIS
BOUNDARY SHOULD PROVIDE AN ADDITIONAL FOCUS FOR STORMS THIS
AFTERNOON ACROSS THE SOUTH. THE POCKET OF DRY MID LEVEL AIR HAS
MOISTENED SIGNIFICANTLY AND CONSIDERABLE HIGH CLOUDS WILL LIMIT SFC
HEATING SOMEWHAT SO THE THREAT FOR ISOLATED SEVERE STORMS LOOKS
LOWER THAN PREVIOUS DAYS. BUT COOL TEMPS ALOFT (-9 TO -10C AT 500
MB) AND PRESENCE OF OUTFLOW AND SEA BREEZE BOUNDARIES SHOULD PRODUCE
A FEW STRONG STORMS ONCE AGAIN.

TONIGHT...PREVIOUS...WILL MAINTAIN CHANCE (30 PERCENT) POPS THIS
EVENING ACROSS THE AREA ENDING BY MIDNIGHT ESP OVER THE INTERIOR.
CONVECTION MAY PERSIST OVER THE ATLC OVERNIGHT BUT SHOULD REMAIN
OFFSHORE.

&&

.AVIATION...CONSIDERABLE HIGH CLOUDINESS EXPECTED. SHRA/TSRA WILL
INCREASE IN COVERAGE/INTENSITY AGAIN THIS AFTERNOON WITH MVFR/ISOLD
IFR CONDS. THE EAST COAST SEA BREEZE SHOULD DEVELOP A LITTLE EARLIER
SOUTH OF THE CAPE WHICH SHOULD ENHANCE CONVECTIVE POTENTIAL AND
THREAT FOR STRONG DOWNBURST WINDS.

&&

.MARINE...TODAY...THE LOW-LEVEL RIDGE WILL NUDGE FURTHER NORTHWARD
INTO THE TREASURE COAST BY LATE IN THE DAY. AN EARLIER SEA BREEZE
INITIATION SHOULD BE NOTICED HERE. ELSEWHERE OFFSHORE FLOW WILL
GRADUALLY TURN SOUTHERLY THROUGH THE AFTERNOON. SEAS AOB 3 FT. THE
PRIMARY CONCERN WILL AGAIN BE OFFSHORE MOVING STORMS CONTAINING
STRONG WIND GUSTS.

TONIGHT...PREVIOUS...THE SFC PRESSURE TROUGH IS FORECAST TO WEAKEN
SO THE W/SW FLOW SHOULD BE NOT BE AS STRONG AS PREVIOUS NIGHTS
ACROSS THE NORTHERN WATERS. PROXIMITY OF THE RIDGE AXIS ACROSS THE
SOUTHERN WATERS SHOULD PRODUCE A SOUTHERLY FLOW AROUND 10 KNOTS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SEDLOCK/BOWEN
Hazardous weather outlook, Jun 14, 11:30 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1130 AM EDT SAT JUN 14 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-150300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1130 AM EDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL DEVELOP AND MOVE TOWARD
THE EAST AND NORTHEAST AT 20 TO 25 MPH. THE FOCUS FOR STORMS WILL
INITIALLY BE ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES.
MEANWHILE...THE EAST COAST SEA BREEZE WILL DEVELOP SOUTH OF THE CAPE
AND PENETRATE FARTHER INLAND THAN PREVIOUS DAYS. THIS BOUNDARY WILL
PROVIDE AN ADDITIONAL FOCUS FOR LIGHTNING STORMS LATER THIS
AFTERNOON INTO EARLY THIS EVENING SOUTH OF ORLANDO. ALTHOUGH
CONSIDERABLE HIGH CLOUDINESS EXISTS...SUFFICIENT SURFACE HEATING
WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME STRONG
STORMS CONTAINING DOWNBURST WINDS UP TO 50 MPH AND SMALL HAIL.
FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WILL ACCOMPANY THE
STRONGER STORMS. LOCALIZED NUISANCE FLOODING WILL BE POSSIBLE IN
AREAS WHICH HAVE SEEN SIGNIFICANT RAINFALL OVER THE PAST FEW DAYS
AND EXPERIENCE ADDITIONAL RAIN TODAY.

.RIP CURRENT IMPACT...
A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES
OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD
AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS WILL MOVE TOWARD THE EAST AT 20 TO 25 MPH ACROSS
THE LARGER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE
ATLANTIC WATERS. GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE
STRONGER STORMS ALONG WITH FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE FOCUS FOR AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY
AND BEYOND WITH DECREASING CHANCE FOR PUSH BACK TO THE EAST COAST.
A FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON.

A SMALL LONG PERIOD SWELL WILL CONTINUE TO PRODUCE A LOW TO
MODERATE RISK OF RIP CURRENTS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/BOWEN

In the hours before

Special weather statement, Jun 14, 1:33 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
133 PM EDT SAT JUN 14 2014

FLZ045-046-053-141815-
ORANGE-OSCEOLA-SEMINOLE-
133 PM EDT SAT JUN 14 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE COUNTY...NORTHERN
OSCEOLA COUNTY...SEMINOLE COUNTY...

* UNTIL 215 PM EDT.

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER CENTRAL
ORANGE COUNTY AND MOVING EAST NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FAIRVIEW SHORES...FERN PARK...ORLANDO
EXECUTIVE AIRPORT AND UNION PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2854 8166 2882 8122 2878 8118 2879 8114
      2883 8112 2881 8107 2879 8106 2875 8106
      2869 8102 2867 8102 2862 8099 2828 8086
      2825 8086 2826 8166
TIME...MOT...LOC 1733Z 244DEG 22KT 2857 8134

BOWEN
Local storm report, Jun 14, 1:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
148 PM EDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.42N 81.32W
06/14/2014  M51.00 MPH       ORANGE             FL   ASOS

            44 KNOT GUST FROM THE WEST.

&&

PG
Local storm report, Jun 14, 1:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
151 PM EDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
06/14/2014  M41 MPH          ORANGE             FL   ASOS

            36 KNOT GUST FROM THE WEST.

&&

PG
Local storm report, Jun 14, 1:55 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
155 PM EDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     SANFORD AIRPORT         28.78N 81.24W
06/14/2014  M41.00 MPH       SEMINOLE           FL   ASOS

            35 KNOT GUST FROM THE SOUTHWEST.

&&

PG
Special weather statement, Jun 14, 1:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
155 PM EDT SAT JUN 14 2014

FLZ041-046-141-147-141845-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
155 PM EDT SAT JUN 14 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...EASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA COUNTY...

* UNTIL 245 PM EDT.

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER LAKE
JESSUP...MOVING EAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE MAYTOWN...MIDWAY AND OSTEEN.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2901 8087 2879 8072 2877 8070 2874 8069
      2867 8063 2861 8122 2861 8126 2881 8134
      2903 8089
TIME...MOT...LOC 1755Z 252DEG 17KT 2875 8120

BOWEN
Special weather statement, Jun 14, 2:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EDT SAT JUN 14 2014

FLZ053-141900-
OSCEOLA-
213 PM EDT SAT JUN 14 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER OSCEOLA COUNTY...

* UNTIL 300 PM EDT.

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 12 MILES
SOUTHWEST OF POINCIANA...MOVING EAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HARMONY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2834 8086 2764 8088 2764 8114 2771 8115
      2783 8122 2786 8131 2792 8132 2800 8139
      2800 8142 2804 8147 2806 8145 2802 8138
      2808 8135 2808 8145 2814 8146 2814 8153
      2820 8153 2825 8156 2826 8162 2834 8163
TIME...MOT...LOC 1813Z 254DEG 35KT 2801 8155

BOWEN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:52 PM EDTSpecial Weather StatementMLBOkeechobee53 min
Jun 13, 9:32 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Osceola23 min
Jun 14, 12:50 PM EDTSpecial Weather StatementMLBLake, Orange40 min
Jun 14, 1:33 PM EDTSpecial Weather StatementMLBOrange, Seminole42 min
Jun 14, 1:42 PM EDTSevere Thunderstorm WarningMLBOrange63 min
Jun 14, 1:55 PM EDTSpecial Weather StatementMLBSeminole50 min
Jun 14, 2:02 PM EDTSpecial Marine WarningMLB118 min
Jun 14, 2:13 PM EDTSpecial Weather StatementMLBOsceola47 min
Jun 14, 3:14 PM EDTSpecial Weather StatementMLBBrevard, Osceola46 min
Jun 14, 3:35 PM EDTSpecial Weather StatementMLBVolusia40 min
Jun 14, 4:19 PM EDTSpecial Weather StatementMLBMartin56 min
Jun 14, 4:30 PM EDTAreal Flood AdvisoryMLBMartin90 min
Jun 14, 4:38 PM EDTSpecial Marine WarningMLB112 min
Jun 14, 5:02 PM EDTAreal Flood AdvisoryMLBVolusia88 min
Jun 14, 5:09 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie81 min
Jun 14, 5:39 PM EDTAreal Flood AdvisoryMLBIndian River, Saint Lucie81 min
Jun 14, 5:43 PM EDTSpecial Weather StatementMLBSaint Lucie47 min
Jun 14, 6:00 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 14, 6:07 PM EDTSpecial Weather StatementMLBOkeechobee38 min
Jun 14, 6:10 PM EDTSpecial Marine WarningMLB110 min
Jun 14, 6:48 PM EDTSpecial Weather StatementMLBOkeechobee42 min
Jun 14, 6:58 PM EDTAreal Flood AdvisoryMLBMartin, Okeechobee, Saint Lucie92 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.